Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 260, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Nov 18, 2009, 8:25 PM CST for Gasconade County, Montgomery County, Missouri. It took effect at Nov 19, 2009, 2:00 AM CST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2009, 8:25 PM CST (02:25 UTC)
- In effect from
- Nov 19, 2009, 2:00 AM CST
- Expired
- Nov 22, 2009, 9:44 AM CST
- In force
- 3 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 190225
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
825 PM CST WED NOV 18 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2.00 TO 3.00 INCHES OF PRECIPITATION
RECEIVED OVER THE PAST SEVERAL DAYS...WITH NO ADDITIONAL SIGNIFICANT
PRECIPITATION EXPECTED...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-200225-
/O.NEW.KLSX.FL.W.0260.091119T0800Z-091125T0000Z/
/GSCM7.1.ER.091119T0800Z.091121T0000Z.091123T1200Z.NO/
825 PM CST WED NOV 18 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT GASCONADE.
* FROM LATE TONIGHT TO TUESDAY EVENING.
* AT 8 PM WEDNESDAY THE STAGE WAS 21.0 ESTIMATED FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.5
FEET FRIDAY EVENING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/19 11/20 11/21 11/22 11/23
MISSOURI RIVER
GASCONADE 22 E21.0 22.4 23.3 23.5 23.2 22.07 follow-up statements
000
WGUS83 KLSX 191615
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CST THU NOV 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER...
AT GASCONADE...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF PRECIPITATION
OVER THE LAST SEVERAL DAYS WITH LITTLE SIGNIFICANT PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-201615-
/O.EXT.KLSX.FL.W.0260.000000T0000Z-091125T0359Z/
/GSCM7.1.ER.000000T0000Z.091120T1200Z.091123T1559Z.NO/
1015 AM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL LATE EVENING ON WEDNESDAY.
* AT 7 AM THURSDAY THE RIVER WAS ESTIMATED AT 22.5 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 23.6 FEET FRIDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/20 11/21 11/22 11/23 11/24
MISSOURI RIVER
GASCONADE 22 E22.5 23.6 23.5 23.0 22.2 19.9000
WGUS83 KLSX 200208
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
808 PM CST THU NOV 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF PRECIPITATION
OVER THE LAST SEVERAL DAYS WITH NO ADDITIONAL PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-210208-
/O.CON.KLSX.FL.W.0261.091120T0600Z-091122T0600Z/
/CMSM7.1.ER.091120T0600Z.091120T0600Z.091120T1800Z.NO/
808 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS.
* FROM LATE TONIGHT TO LATE SATURDAY NIGHT.
* AT 7:00 AM THURSDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE AFTER
MIDNIGHT FRIDAY.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND BEGINS
TO FLOOD.
$$
MOC073-139-210207-
/O.EXT.KLSX.FL.W.0260.000000T0000Z-091124T2136Z/
/GSCM7.1.ER.000000T0000Z.091120T1200Z.091123T0936Z.NO/
808 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE.
* AT 7:00 PM THURSDAY THE STAGE WAS 23.3 ESTIMATED FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.6 FEET FRIDAY
MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC073-139-210207-
/O.EXT.KLSX.FL.W.0262.000000T0000Z-091122T1200Z/
/HRNM7.1.ER.091119T1915Z.091120T0600Z.091121T1200Z.NO/
808 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN.
* AT 7:30 PM THURSDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.3 FEET BY
FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/20 11/21 11/22 11/23 11/24
MISSOURI RIVER
CHAMOIS 17 16.10 17.0 16.8 16.1 14.4 11.5
GASCONADE 22 E23.30 23.6 23.4 22.9 21.8 18.9
HERMANN 21 21.19 21.3 21.0 20.2 18.9 16.0000
WGUS83 KLSX 201615
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CST FRI NOV 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER...
AT GASCONADE...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
AT HERMANN...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF PRECIPITATION
OVER THE LAST SEVERAL DAYS WITH LITTLE SIGNIFICANT PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-211615-
/O.EXT.KLSX.FL.W.0260.000000T0000Z-091124T1200Z/
/GSCM7.1.ER.000000T0000Z.091120T1800Z.091123T0000Z.NO/
1015 AM CST FRI NOV 20 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL TUESDAY MORNING.
* AT 7 AM FRIDAY THE RIVER STAGE WAS ESTIMATED AT 23.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.
$$
MOC073-139-211614-
/O.EXT.KLSX.FL.W.0262.000000T0000Z-091121T1800Z/
/HRNM7.1.ER.091119T1915Z.091120T0445Z.091120T1800Z.NO/
1015 AM CST FRI NOV 20 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL SATURDAY AFTERNOON.
* AT 9:30 AM FRIDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/21 11/22 11/23 11/24 11/25
MISSOURI RIVER
GASCONADE 22 E23.20 23.0 22.4 21.1 18.4 16.7
HERMANN 21 21.00 20.8 20.0 18.3 15.5 13.8000
WGUS83 KLSX 210139
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 PM CST FRI NOV 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF HEAVY PRECIPITATION RECEIVED DURING
THE LATTER PART OF THE WEEKEND AND EARLY THIS WEEK...WITH NO ADDITIONAL
PRECIPITATION EXPECTED IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-220139-
/O.EXT.KLSX.FL.W.0260.000000T0000Z-091124T0959Z/
/GSCM7.1.ER.000000T0000Z.091121T0600Z.091122T2159Z.NO/
739 PM CST FRI NOV 20 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE.
* AT 7:00 PM FRIDAY THE STAGE WAS 23.1 ESTIMATED FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS CRESTING AND WILL FALL TO BELOW FLOOD STAGE
BY LATE SUNDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/21 11/22 11/23 11/24 11/25
MISSOURI RIVER
GASCONADE 22 E23.10 23.1 22.5 20.9 18.2 16.3000
WGUS83 KLSX 211524
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 AM CST SAT NOV 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER...
AT GASCONADE...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RUNOFF ASSOCIATED WITH HEAVY
RAINS DURING THE MID PORTION OF NOVEMBER WITH NO SIGNIFICANT PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-221523-
/O.EXT.KLSX.FL.W.0260.000000T0000Z-091124T0336Z/
/GSCM7.1.ER.000000T0000Z.091121T1800Z.091122T1536Z.NO/
923 AM CST SAT NOV 21 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY MORNING.
* AT 7 AM SATURDAY THE RIVER STAGE WAS ESTIMATED AT 23 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/22 11/23 11/24 11/25 11/26
MISSOURI RIVER
GASCONADE 22 E23.00 22.3 20.2 17.6 15.7 15.5000
WGUS83 KLSX 220105
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
705 PM CST SAT NOV 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF HEAVY PRECIPITATION RECEIVED LAST
WEEKEND...WITH NO ADDITIONAL PRECIPITATION EXPECTED IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-230105-
/O.EXT.KLSX.FL.W.0260.000000T0000Z-091124T0600Z/
/GSCM7.1.ER.000000T0000Z.091122T0600Z.091122T1800Z.NO/
705 PM CST SAT NOV 21 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE.
* AT 7:00 PM SATURDAY THE STAGE WAS 22.8 ESTIMATED FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO FALL TO NEAR 22.6
FEET AFTER MIDNIGHT SUNDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/22 11/23 11/24 11/25 11/26
MISSOURI RIVER
GASCONADE 22 E22.80 22.3 20.2 17.8 16.0 15.4000
WGUS83 KLSX 221544
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 AM CST SUN NOV 22 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER AT GASCONADE
THIS IS THE LAST STATEMENT FOR THIS EVENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-221614-
/O.CAN.KLSX.FL.W.0260.000000T0000Z-091124T0600Z/
/GSCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
944 AM CST SUN NOV 22 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT GASCONADE.
* AT 6 AM SUNDAY THE STAGE WAS AN ESTIMATED 22.1 FEET.
* FLOOD STAGE IS 22.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AROUND 8 AM.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 15
FEET BY THURSDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/23 11/24 11/25 11/26 11/27
MISSOURI RIVER
GASCONADE 22 E22.1 18.8 17.3 15.7 15.1 15.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 18, 6:01 PM CST, 2 hours 24 minutes earlier.
Area forecast discussion, Nov 18, 6:01 PM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 601 PM CST WED NOV 18 2009 .UPDATE... /601 PM CST WED NOV 18 2009/ QUICK UPDATE TO BUMP POPS UP ACROSS MUCH OF THE REGION... ESPECIALLY THE STL METRO AREA WHERE BANDS OF LIGHT RAIN CONTINUE TO SWIRL EWD ON THE SOUTHSIDE OF THE STACKED LO SYSTEM THAT IS SLOWLY EXITING. QPF WILL BE LOW...BUT SHOULD BE ENOUGH LIGHT RAIN THIS EVENING FOR MEASRUABLE AMOUNTS OVER MOST LOCATIONS...EXCEPT PARTS OF CNTRL MO AND SWRN IL. TES && .DISCUSSION... /326 PM CST WED NOV 18 2009/ VERTICALLY STACKED LOW PRESSURE SYSTEM WAS BETWEEN STL AND COU ATTM. AREAS OF MAINLY LIGHT RAIN CONTINUED TO ROTATE AROUND THIS LOW ASSOCIATED WITH VORT MAXES ROTATING AROUND THE MID LEVEL LOW CENTER. THE MODELS ARE FORECASTING THAT THE MID-UPR LEVEL LOW WILL MOVE NEWD TGT AND THU WITH THE SFC LOW FILLING. THE MID LEVEL LOW CENTER WILL MOVE NEWD THRU NRN IL THU MRNG INTO EARLY THU AFTN. MOST OF THE RAIN SHOULD PUSH INTO THE IL COUNTIES OF THE CWA BY THU MRNG WITH JUST LINGERING PATCHY DRIZZLE ELSEWHERE AS THE VERTICAL MOISTURE PROFILE CONTINUES TO GET SHALLOWER. THE MAJORITY OF THE RAIN AND DRIZZLE SHOULD FINALLY SHIFT NE OF THE CWA BY THU AFTN WITH BREAKS IN THE LOW LEVEL CLOUD COVER EXPECTED THU AFTN ESPECIALLY OVER THE SWRN PORTION OF THE CWA...ACROSS CENTRAL AND SERN MO. LOOKING AT THE MODEL FORECAST SOUNDINGS THE FREEZING LEVEL WILL BE HIGH ENOUGH THAT ALL THE PRECIPITATION TGT AND THU MRNG WILL FALL AS LIQUID RAIN. WILL FORECAST MAX TEMPS ON THU ABOVE PERSISTENCE WITH THE RAIN ENDING AND A LITTLE SOLAR INSOLATION EXPECTED DURING THE AFTN. SHOULD BE A FEW DEGREES COOLER THU NGT WITH A PARTLY CLOUDY SKY...BUT LOWS SHOULD REMAIN ABOVE THE FREEZING MARK. A SHRTWV TROF IS FORECAST TO MOVE EWD THRU MO FRI AFTN AND FRI NGT WITH A STRONGER SHRTWV TROF MOVING EWD THRU THE GULF COAST STATES. IT APPEARS THAT MOST OF THE RAIN WILL REMAIN S OF THE CWA...ASSOCIATED WITH THE SRN SHRTWV TROF AND ASSOCIATED SFC LOW...BUT THERE MAY BE SOME LIGHT RAIN MAINLY ASSOCIATED WITH THE NRN SHRTWV MAINLY FRI NGT. NEXT CHANCE OF RAIN IS FORECAST TO OCCUR BEGINNING LATE SUN NGT AND CONTINUING THRU TUE AS A CDFNT DROPS SEWD THRU THE CWA AND A SFC LOW DEVELOPS ALONG THIS CDFNT AS A DEEP MID-UPR LEVEL TROF APPROACHES PER THE GFS MODEL. FOLLOWED THE GFS MODEL SOLUTION FOR THE EXTENDED FORECAST ALTHOUGH THE ECMWF SOLUTION IS MUCH SLOWER AS IT DEVELOPS A SLOW MOVING CLOSED LOW RATHER THAN THE PROGRESIVE MID-UPR LEVEL TROF OF THE GFS. GKS && .AVIATION... /556 PM CST WED NOV 18 2009/ FOR THE 00Z TAFS...CIGS REMAIN AT MVFR AT MOST LOCATIONS EARLY THIS EVENING. HOWEVER...SHOULD SEE CIGS LOWER BACK DOWN TO IFR AROUND 01Z AT KSUS/KSTL...02Z AT KUIN AND AROUND 04Z AT KCOU. IN THE MEANTIME...LIGHT RAIN AND DRIZZLE TO PERSIST AT KUIN...KSUS AND KSTL AS PCPN ROTATES AROUND UPPER LOW THAT IS ANCHORED TO THE NORTH OF KSTL... NEAR KIJX. SURFACE WINDS TO BECOME SOUTHERLY/ SOUTHWESTERLY LATE TONIGHT THROUGH MID MORNING ON THURSDAY... BRINGING IN A BIT DRIER AIR. CIGS WILL THEN BEGIN TO IMPROVE BY MID MORNING ON THURSDAY AS UPPER LOW BEGINS TO PULL AWAY FROM AREA. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Nov 18, 3:41 PM CST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 341 PM CST WED NOV 18 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 341 PM CST WED NOV 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE TO MAJOR FLOODING IS FORECAST ALONG PARTS OF THE ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
In the hours before
Local storm report, Nov 18, 5:30 PM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CST WED NOV 18 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0528 PM HEAVY RAIN WENTZVILLE 38.81N 90.86W
11/18/2009 E3.70 INCH ST. CHARLES MO TRAINED SPOTTER
STORM TOTAL RAINFALL.
&&
EVENT NUMBER LSX0900387
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 10:13 AM CST | River Flood Warning | LSX | Callaway, Osage | 24 hr |
| Nov 19, 10:13 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 33 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.